# SDR AALA20120811002

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 102,247 hours, 16,802 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1057LR02
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ORD  INFLIGHT DFW-FRA.  CREW REPORTED CENTER FUEL QUANTITY INDICATOR AND TOTAL QUANTITY INDICATOR INOPERATIVE.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE FUEL QUANTITY PROCESSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
